advertisement
Question
Posted by: ansie | 2007/12/06

woede

ek wil graag weet of iemand my kan help my seuntjie is tien en is tans op concerta maar ek vind die medikasie maak hom baie agresief is dit normaal ? Is daar enige iets wat ek saam met die concerta kan gee wat hom kan help as hy nie baklei nie dan huil hy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ansie
Nee gesels liewer met sy dokter oor die newe effekte ( moodiness is een) Dalk moet hulle sy dosis verander of veminder?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement